Definite quaternion orders of class number one
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 93-96.
@article{JTNB_1995__7_1_93_0,
     author = {Juliusz Brzezinski},
     title = {Definite quaternion orders of class number one},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {93--96},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.132},
     zbl = {0843.11048},
     mrnumber = {1413568},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.132/}
}
TY  - JOUR
TI  - Definite quaternion orders of class number one
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 93
EP  - 96
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.132/
UR  - https://zbmath.org/?q=an%3A0843.11048
UR  - https://www.ams.org/mathscinet-getitem?mr=1413568
UR  - https://doi.org/10.5802/jtnb.132
DO  - 10.5802/jtnb.132
LA  - en
ID  - JTNB_1995__7_1_93_0
ER  - 
%0 Journal Article
%T Definite quaternion orders of class number one
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 93-96
%V 7
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.132
%R 10.5802/jtnb.132
%G en
%F JTNB_1995__7_1_93_0
Juliusz Brzezinski. Definite quaternion orders of class number one. Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 93-96. doi : 10.5802/jtnb.132. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.132/

[BI] H. Brandt, O. Intrau, Tabellen reduzirter positiver ternärer quadratischer Formen, Abh. der Sächsischen Akad. der Wissenschaften zu Leipzig 45 (1958). | Zbl: 0082.03803

[B1] J. Brzezinski, On orders in quaternion algebras, Comm. Alg. 11 (1983), 501-522. | Zbl: 0517.16006

[B2] J. Brzezinski, On automorphisms of quaternion orders, J. Reine angew. Math. 403 (1990), 166-186. | Zbl: 0678.16003

[CW] C.W. Curtis, I. Reiner, Methods of Representation Theory, vol. I, New-York 1981. | Zbl: 0616.20001

[K] O. Körner, Traces of Eichler-Brandt matrices and type numbers of quaternion orders, Proc. Indian Acad. Sci. (Math. Sci.) 97 (1987), 189-199. | Zbl: 0651.12011

[V] M.-F. Vignéras, Arithmétique des Algèbres de Quaternions, Lect. Notes in Math. 800, Berlin-Heidelberg-New York 1980. | Zbl: 0422.12008

Cited by Sources: